MathSciNet Relay Station
MathSciNet bibliographic data
MR2089081 11D59 (11G30 11J25)
Corvaja, Pietro; Zannier, Umberto On a general Thue's equation. Amer. J. Math. 126 (2004), no. 5, 1033–1055.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement